# SDR MASA2022020300033

- Difficulty date: February 3, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,616 hours, 29,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT EMER EXTERIOR EXIT LIGHT INOP.  PLACED ON MEL
